WANG Mao, FAN You-gao, QIU Jian-bin, et al. Robust H_∞ static output feedback control of saturated uncertain discrete-time switched systems[J]. 2011, 43(7): 12-18.
WANG Mao, FAN You-gao, QIU Jian-bin, et al. Robust H_∞ static output feedback control of saturated uncertain discrete-time switched systems[J]. 2011, 43(7): 12-18.DOI: 10.11918/j.issn.0367-6234.2011.07.003.
The static output feedback control problem is studied for a class of discrete-time switched linear systems with polytopic uncertainties subject to actuator saturations.Based on a parameter-dependent discontinuous switched Lyapunov function and some basic lemmas
a switched robust H-infinity static output-feedback controller is designed to guarantee the locally exponential stability of the resulting closed-loop system under average dwell-time switching scheme by using a convex optimization problem subject to linear matrix inequalities(LMI) constraints.Finally
a numerical example is given to illustrate the effectiveness of the proposed design approach.